# SDR SWAA2024102953910

- Difficulty date: October 26, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 70,743 hours, 41,898 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Exposed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 AFT RH SERVICE DOOR EMERGENCY SLIDE EXPOSED ON BOTTOM.<[01] REPACKED ESCAPE SLIDE PACK AND INSTALLED ON R2 SERVICE DOOR IAW AMM 25-66-01 AND MT 725-61-06. NO FURTHER DEFECTS NOTED.
